Review: 'Through the Shadowlands’ describes Julie Rehmeyer's ME/CFS Odyssey
I should note at the outset that this review is based on an audio version of the galleys and the epilogue from the finished work. Julie Rehmeyer sent me the final version as a PDF, but for some reason my text to voice software (Kurzweil) had issues with it. I understand that it is...
Discuss the article on the Forums.

Burning Stomach with B complex

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Christopher, Apr 5, 2013.

  1. Christopher

    Christopher Senior Member

    Messages:
    573
    Likes:
    261
    Pennsylvania
    Just wondering if anyone has any experience with a B complex causing a really severe burning in the stomach. I took one this morning and my stomach has been burning all day, pretty severely. Of course I am stopping it but any ideas?
     
  2. lnester7

    lnester7 Seven

    Messages:
    2,451
    Likes:
    3,548
    USA
    yeah, I switch to subilingual, Also when If I get the burning I eat an avacado, or drink kefir for temporary relief. When everything else fail tumbs or prevacid.
     
  3. Christopher

    Christopher Senior Member

    Messages:
    573
    Likes:
    261
    Pennsylvania
    thanks. i didnt know a b complex was available sublingually. i am also thinking about scrapping the complex and getting them individually so i can have a better idea of side effects. my stomach is still sore this morning :(
     
  4. adreno

    adreno PR activist

    Messages:
    4,843
    Likes:
    11,028
    Were you taking it with food? If you were, it sounds like your stomach is extremely sensitive. Either that, or the product is just awful.
     
  5. Christopher

    Christopher Senior Member

    Messages:
    573
    Likes:
    261
    Pennsylvania
    yes, I took it with breakfast. To be fair, i have been tinkering with butyrate/yucca/goldenseal prior to this, so my gut was already in a sensitive state. the b complex just seemed to add fuel to the fire. It was jarrow's b-right by the way. I have used it before without this problem, but never continuously so it seems it never has agreed with my body.

    not sure how worthwhile multis are for me since i seem to be sensitive to lots of things. tough to tell what the problem is when there are 10 different ingredients not inluding fillers.

    i have upped my glutamine intake and it seems to have taken the edge off the raw feeling in my gut.
     
  6. cph13

    cph13 Senior Member

    Messages:
    179
    Likes:
    93
    USA
    Thinktank likes this.
  7. Christopher

    Christopher Senior Member

    Messages:
    573
    Likes:
    261
    Pennsylvania
    I have been trying Swanson b complex now, with the same result. Stomach starts reacting, I get a white tongue, and my MCS gets severely worse. I wonder if my gut pathogens are being fed instead of me.
     

See more popular forum discussions.

Share This Page